# SDR SWAA2022121280192

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 30,774 hours, 14,281 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 31,089 hours, 14,422 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Shutdown
- Location: Zn 500 Left Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAILED @ 7000 MSL. INFLIGHT SHUTDOWN. R/R #1 ENGINE PER MT 771-00-01_AIR RETURN AND #1 ENGINE IFSD (CREW INITITATED THE SHUT DOWN DUE TO EGT AND ENGINE PARAMETERS/BEHAVIOR) DUE TO ENGINE FAILURE WITH SIGNIFICANT DEBRIS IN THE TAIL PIPE.
